Distribution of ordered eigenvalues of Wishart matrices

TitleDistribution of ordered eigenvalues of Wishart matrices
Publication TypeJournal Article
Year of Publication2007
AuthorsKwan, R., C. Leung, and P. Ho
JournalElectronics Letters
Volume43
Pagination277–279
ISSN0013-5194
Abstract

Simple, exact and computationally efficient expressions for the cumulative distribution function and the probability density function of the /th largest eigenvalue of a Wishart matrix are presented. The results are important in the performance analysis of multiple-input, multiple-output systems operating over Rayleigh fading channels.

URLhttp://dx.doi.org/10.1049/el:20073592
DOI10.1049/el:20073592

a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949
Email:

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2020 The University of British Columbia